# SDR AWXA200200158

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 2,112 hours, 826 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3440
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 2,102 hours, 821 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0652 - C - EN ROUTE FROM IAH TO PHX ON EXTENSION OF THE LANDING GEAR AN UNSAFE MLG (UNLOCK) INDICATION APPEARED ON REMOTE INDICATOR, ECAM ALSO INDICATED UNSAFE CONDITION FOR LGCIU NR 1, LGCIU NR 2 INDICATION WAS OK WITH GREEN DOWN AND LOCKED.  FLIGHT CREW DECLARED AN EMERGENCY AND FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES, AIRCRAFT LANDED SAFELY AT PHX.  MAINTENANCE PERFORMED CFDS BITE CHECK THAT FAULTED PROXIMITY SENSOR 15GA, RESISTANCE CHECK OF THE SENSOR WAS GOOD, TARGET POSITION ALSO GOOD.  REMOVED AND REPLACED LGCIU NR 1 PER AMM 32-31-71, OPERATIONAL AND BITE CHECK WERE GOOD.
